# SDR 07FDEA03303

- Difficulty date: September 2, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 12,623 hours, 6,806 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5" AND A .5 INCH CRACK EXIST AT NR 2 ENGINE O/B T/R UPPER L/E FLANGE REF 78-31-00-6.  REMOVED AND REPLACED NR 2 ENG O/B T/R IAW A300-600 AMM 71-13-03-4-05 OPS CHECK GOOD IAW A300-600 AMM 71-03-4-05.
